# SDR SIMA20171213008

- Difficulty date: December 13, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 35,201 hours, 30,575 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE WARNING WITH HAZE IN THE CABIN WHILE IN THE CLIMB WITH FULL POWER.   PERFORMED ETN-EM-72-034 AND RR FIM 72-00-00-810-814 STEPS 1 THROUGH 9 FOUND OIL SMELL SOURCE TO BE RH ENGINE.
